# SDR MASA2014111312737

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 13,162 hours, 13,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CEILING FLOOD LIGHT INOPERATIVE.
